# SDR FDEA202305250937

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 143N61004
- Part serial: 220
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE R2 DOOR PER FOM & REPAIR DAMAGED DOOR PER SRM 52-10-02-2R. REMOVED & REINSTALLED SERVICEABLE R2 DOOR IAW BOEING B757-210 AMM 52-11-01-4 AND   REPAIRED DAMAGE ON DOOR PER SRM 52-10-02-2R.      MAJOR REPAIR
